MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE

BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE
Catalog Number 320141
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd micro-fine ultra¿ pen needle the needles were clogged.
 
Event or Problem Description
It was reported that during use of the bd micro-fine ultra¿ pen needle the needles were clogged.This occurred on 5 separate occasions but the date/time and or patient information is unknown.
 
Additional Manufacturer Narrative
Describe event or problem: it was reported that during use of the bd micro-fine ultra¿ pen needle the needles were clogged.This occurred on 5 separate occasions but the date/time and or patient information is unknown.Investigation summary: no samples or photos were returned for analysis.A lot history review was carried out and no related non conformance's were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.

Brand Name
BD MICRO-FINE ULTRA¿ PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key8206996
Report Number9616656-2018-00350
Device Sequence Number19249949
Product Code FMI
UDI-Device Identifier30382903814672
UDI-Public30382903814672
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K131358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Catalogue Number320141
Device Lot Number7052834
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date12/31/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;